Alert archive / Georgia / River Flood Warnings in 2020
River Flood Warning 217, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 26, 2020, 2:08 AM EST for Washington County, Wilkinson County, Georgia. It was in force for 21 days.
The area
The outline as issued.
The facts
- Issued
- Feb 26, 2020, 2:08 AM EST (07:08 UTC)
- Expired
- Mar 18, 2020, 3:08 AM EDT
- In force
- 21 days
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Washington County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 38 km from the middle of the area, began a volume at 07:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Oconee River at Avant Mine near Oconee (OCOG1). The gauge peaked at 19.45 ft at Mar 6, 2020, 4:00 PM EST.
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 20 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02223056, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
240
WGUS42 KFFC 260708
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
208 AM EST Wed Feb 26 2020
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Oconee River near Oconee affecting Washington and Wilkinson
Counties
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC303-319-262108-
/O.NEW.KFFC.FL.W.0217.200226T0708Z-000000T0000Z/
/OCOG1.1.ER.200226T0648Z.200226T0648Z.000000T0000Z.NO/
208 AM EST Wed Feb 26 2020
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Oconee River near Oconee.
* From early this morning until further notice.
* At 145 AM Wednesday the stage was 17.7 feet, and rising.
* Flood stage is 18 feet.
* At 18 feet, minor flooding begins in the woodlands and wetlands
along the river upstream and downstream from the gage located by
the dirt boat ramp on the west side of the Avant Mine off Adams Road
in Washington County. The water level will be at the top of the boat
ramp.
&&
LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
3284 8303 3292 8311
$$3 follow-up statements
791
WGUS82 KFFC 261530
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1030 AM EST Wed Feb 26 2020
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
Oconee River near Dublin affecting Johnson...Laurens...Washington
and Wilkinson Counties
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Oconee affecting Washington and Wilkinson
Counties
Oconee River near Mount Vernon affecting Montgomery...Treutlen and
Wheeler Counties
GAC303-319-270530-
/O.CON.KFFC.FL.W.0217.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.200226T0648Z.200226T1445Z.000000T0000Z.NO/
1030 AM EST Wed Feb 26 2020
The Flood Warning continues for
The Oconee River near Oconee.
* Until further notice.
* At 9 AM Wednesday the stage was 18.6 feet...and rising.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 18 feet.
* At 19 feet...Minor flooding continues to expand into the
woodlands and wetlands along the river upstream and downstream from
a gage located by a dirt boat ramp on the west side of Avant Mine
off Adams Road in Washington County. The water level will begin to
surround the elevated USGS gage house.
&&
LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
3284 8303 3292 8311
$$
GAC167-303-319-270530-
/O.EXT.KFFC.FL.W.0168.000000T0000Z-200229T1500Z/
/OCNG1.2.ER.200219T1800Z.200221T1330Z.200229T0900Z.NO/
1030 AM EST Wed Feb 26 2020
...Flood Warning extended until Saturday morning...The Flood Warning
continues for
The Oconee River near Oconee.
* Until Saturday morning.
* At 10 AM Wednesday the stage was 17.9 feet...and rising.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 17 feet.
* The river will continue rising to near 20.0 feet by Thursday
morning. The river will fall below flood stage Saturday morning.
* At 21 feet...Moderate flooding begins. The dirt parking lot by
the Old Balls Ferry Road boat ramp is under one to three feet of
water. The end of Old Balls Ferry Road begins to flood. Flooding
continues and spreads further into the woodlands near the river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$
GAC167-175-303-319-270530-
/O.EXT.KFFC.FL.W.0208.000000T0000Z-200229T2200Z/
/DBNG1.2.ER.200221T0957Z.200223T1030Z.200229T1600Z.NO/
1030 AM EST Wed Feb 26 2020
...Flood Warning extended until Saturday afternoon...The Flood
Warning continues for
The Oconee River near Dublin.
* Until Saturday afternoon.
* At 9 AM Wednesday the stage was 22.3 feet...and falling.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 21 feet.
* The river will continue to fall to below flood stage by late
Saturday morning.
* At 22 feet...Minor flooding continues in the woodlands and
natural flood plain along the river upstream and downstream from
the gage on U.S. Highway 80. Portions of some dirt river access
roads will begin to flood.
&&
LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
3236 8277 3254 8293
$$
GAC209-283-309-270530-
/O.CON.KFFC.FL.W.0175.000000T0000Z-000000T0000Z/
/MTVG1.1.ER.200220T1522Z.200225T1715Z.000000T0000Z.NO/
1030 AM EST Wed Feb 26 2020
The Flood Warning continues for
The Oconee River near Mount Vernon.
* Until further notice.
* At 10 AM Wednesday the stage was 19.5 feet...and falling.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 16 feet.
* The river will continue to fall to a stage of 18.8 feet by Thursday
morning.
* At 20 feet...Moderate flooding begins. Significant flooding
occurs in the woodlands and pastures upstream and downstream from
the gage on U.S. Highway 280. The access road to the boat ramp on
the Wheeler County side of the river begins to flood. Around a
dozen homes on Dead River Road in the south end of Montgomery
County become surrounded with water. A few homes will have some
flooding. Portions of Dead River Road will be covered by at least
two feet of water.
&&
LAT...LON 3236 8277 3238 8268 3220 8259 3196 8251
3195 8259 3218 8268
$$177
WGUS82 KFFC 271025
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
525 AM EST Thu Feb 27 2020
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
Ocmulgee River near Hawkinsville affecting Bleckley and Pulaski
Counties
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
Ocmulgee River near Lumber City affecting Montgomery...Telfair and
Wheeler Counties
Oconee River near Oconee affecting Washington and Wilkinson
Counties
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
Oconee River near Dublin affecting Johnson...Laurens...Washington
and Wilkinson Counties
Oconee River near Mount Vernon affecting Montgomery...Treutlen and
Wheeler Counties
GAC021-153-169-207-289-280024-
/O.CON.KFFC.FL.W.0167.000000T0000Z-200228T1500Z/
/MACG1.1.ER.200218T2300Z.200220T1100Z.200228T0900Z.NO/
525 AM EST Thu Feb 27 2020
The Flood Warning continues for
The Ocmulgee River near Macon.
* Until Friday morning.
* At 430 AM Thursday the stage was 18.3 feet, and falling.
* Minor flooding is occurring, and minor flooding is forecast to
continue.
* Flood stage is 18 feet.
* At 18 feet, minor flooding occurs along the river upstream and
downstream from the gage at U.S. Highway 80, or Martin Luther King
Boulevard. Portions of the Ocmulgee Riverwalk and agricultural lands
well downstream will be under a foot of water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC023-235-280024-
/O.CON.KFFC.FL.W.0196.000000T0000Z-000000T0000Z/
/HAWG1.2.ER.200221T0245Z.200223T0745Z.000000T0000Z.NO/
525 AM EST Thu Feb 27 2020
The Flood Warning continues for
The Ocmulgee River near Hawkinsville.
* Until further notice.
* At 445 AM Thursday the stage was 21.7 feet, and falling.
* Minor flooding is occurring, and minor flooding is forecast to
continue.
* Flood stage is 20 feet.
* The river is forecast to begin rising again, reaching near 22.7 feet
by Saturday morning.
* At 20.5 feet, minor flooding of roads continues on the south side of
Hawkinsville along Gooseneck Lane. Water continues to inundate
Gooseneck Lane, cutting off access to homes.
At 23 feet, minor flooding of roads expands on the south side of
Hawkinsville along Gooseneck Lane, cutting off access to homes. The
water will be from 1 to 3 feet deep over the road.
&&
LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
3206 8337 3227 8349
$$
GAC091-271-315-280024-
/O.CON.KFFC.FL.W.0126.000000T0000Z-000000T0000Z/
/ABBG1.2.ER.200208T1345Z.200225T0845Z.000000T0000Z.NO/
525 AM EST Thu Feb 27 2020
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* Until further notice.
* At 445 AM Thursday the stage was 16 feet, and falling.
* Moderate flooding is occurring, and moderate flooding is forecast
to continue.
* Flood stage is 12 feet.
* The river will continue to fall, dropping to a stage of 15 feet by
Saturday morning.
* At 16 feet, flooding of farm lands, timberlands and access roads
continues, including in the nearby park and parking lot at the
Abbeville boat ramp.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC209-271-309-280024-
/O.CON.KFFC.FL.W.0212.000000T0000Z-000000T0000Z/
/LBRG1.2.ER.200225T0325Z.200228T0000Z.000000T0000Z.NO/
525 AM EST Thu Feb 27 2020
The Flood Warning continues for
The Ocmulgee River near Lumber City.
* Until further notice.
* At 445 AM Thursday the stage was 18.5 feet, and rising.
* Moderate flooding is occurring, and moderate flooding is forecast
to continue.
* Flood stage is 15 feet.
* The river will continue rising, reaching near 18.6 feet by this
evening, then begin falling.
* At 18 feet, moderate flooding occurs with flooding of the access
road to the boat ramp near the Highway 341 bridge beginning.
&&
LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
3191 8258 3176 8285
$$
GAC303-319-280024-
/O.CON.KFFC.FL.W.0217.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.200226T0648Z.200226T1830Z.000000T0000Z.NR/
525 AM EST Thu Feb 27 2020
The Flood Warning continues for
The Oconee River near Oconee.
* Until further notice.
* At 445 AM Thursday the stage was 18.1 feet, and falling.
* Minor flooding is occurring.
* Flood stage is 18 feet.
* At 18 feet, minor flooding occurs in the woodlands and wetlands
along the river upstream and downstream from the gage located by
the dirt boat ramp on the west side of the Avant Mine off Adams Road
in Washington County. The water level will be at the top of the boat
ramp.
&&
LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
3284 8303 3292 8311
$$
GAC167-303-319-280024-
/O.CON.KFFC.FL.W.0168.000000T0000Z-200302T1500Z/
/OCNG1.2.ER.200219T1800Z.200221T1330Z.200302T0900Z.NO/
525 AM EST Thu Feb 27 2020
The Flood Warning continues for
The Oconee River near Oconee.
* Until Monday morning.
* At 5 AM Thursday the stage was 19 feet, and rising.
* Minor flooding is occurring, and minor flooding is forecast to
continue.
* Flood stage is 17 feet.
* The river will continue rising, reaching near 20 feet by early
Friday morning. The river is expected to fall below flood stage
Monday morning.
* At 19 feet, the water level begins to flood the dirt parking lot
area near the Old Balls Ferry Road boat ramp, just upstream and
rightbank from the Georgia Highway 57 bridge. Minor flooding
continues and spreads further into the woodlands near the river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$
GAC167-175-303-319-280024-
/O.CON.KFFC.FL.W.0208.000000T0000Z-200229T2200Z/
/DBNG1.2.ER.200221T0957Z.200223T1030Z.200229T1600Z.NO/
525 AM EST Thu Feb 27 2020
The Flood Warning continues for
The Oconee River near Dublin.
* From this morning until Saturday afternoon.
* At 445 AM Thursday the stage was 20.9 feet, and falling.
* The river has fallen below flood stage, however minor flooding is
forecast to redevelop.
* Flood stage is 21 feet.
* The river is forecast to rise back above flood stage by this
afternoon and continue to rise, reaching near 21.8 feet by Friday
morning.
* At 21 feet, minor flooding occurs in the woodlands and natural flood
plain along the river upstream and downstream from the gage on U.S.
Highway 80.
At 22 feet, minor flooding continues in the woodlands and natural
flood plain along the river upstream and downstream from the gage on
U.S. Highway 80. Portions of some dirt river access roads will begin
to flood.
&&
LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
3236 8277 3254 8293
$$
GAC209-283-309-280024-
/O.CON.KFFC.FL.W.0175.000000T0000Z-000000T0000Z/
/MTVG1.1.ER.200220T1522Z.200225T1715Z.000000T0000Z.NO/
525 AM EST Thu Feb 27 2020
The Flood Warning continues for
The Oconee River near Mount Vernon.
* Until further notice.
* At 5 AM Thursday the stage was 18.9 feet, and falling.
* Minor flooding is occurring, and minor flooding is forecast to
continue.
* Flood stage is 16 feet.
* The river will continue to fall, dropping to a stage of 17 feet by
Saturday.
* At 19 feet, minor flooding continues in the woodlands and pastures
upstream and downstream from the gage on U.S. Highway 280. The boat
ramp parking lot is flooded out on the Wheeler County side of the
river. Some homes on Dead River Road in the south part of Montgomery
County are surrounded with water with some flooding inside the
structures possible. Some portions of Dead River Road are covered by
at least a foot of water.
&&
LAT...LON 3236 8277 3238 8268 3220 8259 3196 8251
3195 8259 3218 8268
$$457
WGUS82 KFFC 271427
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
927 AM EST Thu Feb 27 2020
...The Flood Warning is cancelled for the following rivers in
Georgia...
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
Oconee River near Oconee affecting Washington and Wilkinson
Counties
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Hawkinsville affecting Bleckley and Pulaski
Counties
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
Oconee River near Dublin affecting Johnson...Laurens...Washington
and Wilkinson Counties
...The Flood Warning continues for the following rivers in Georgia...
Coosa River near Plant Hammond affecting Floyd County
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
Ocmulgee River near Lumber City affecting Montgomery...Telfair and
Wheeler Counties
Oconee River near Mount Vernon affecting Montgomery...Treutlen and
Wheeler Counties
GAC021-153-169-207-289-271457-
/O.CAN.KFFC.FL.W.0167.000000T0000Z-200228T1500Z/
/MACG1.1.ER.200218T2300Z.200220T1100Z.200227T1251Z.NO/
927 AM EST Thu Feb 27 2020
The Flood Warning is cancelled for
The Ocmulgee River near Macon.
* This takes effect immediately.
* Until Friday morning.
* At 8 AM Thursday the stage was 17.9 feet...and
falling.
* Flood stage is 18 feet.
* The river will continue to fall.
* At 18 feet...Flood stage is reached. Minor flooding begins along
the river upstream and downstream from the gage at U.S. Highway 80
or Martin Luther King Boulevard. Portions of the Ocmulgee Riverwalk
and agricultural lands well downstream will be under a foot of
water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC023-235-280427-
/O.EXT.KFFC.FL.W.0196.000000T0000Z-200303T0800Z/
/HAWG1.2.ER.200221T0245Z.200223T0745Z.200303T0200Z.NO/
927 AM EST Thu Feb 27 2020
...Flood Warning extended until late Monday night...The Flood Warning
continues for
The Ocmulgee River near Hawkinsville.
* Until late Monday night.
* At 8 AM Thursday the stage was 21.4 feet...and
is currently falling but expected to begin rising overnight.
* Minor flooding is occurring.
* Flood stage is 20 feet.
* The river will rising to near 21.7 feet by Saturday
morning. The river will fall below flood stage Monday before
midnight.
* At 20.5 feet...Minor flooding of roads continues on the southside
of Hawkinsville...along Gooseneck Lane. Water continues to inundate
Gooseneck Lane, cutting off access to homes.
&&
LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
3206 8337 3227 8349
$$
GAC091-271-315-280427-
/O.CON.KFFC.FL.W.0126.000000T0000Z-000000T0000Z/
/ABBG1.2.ER.200208T1345Z.200225T0845Z.000000T0000Z.NO/
927 AM EST Thu Feb 27 2020
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* Until further notice.
* At 8 AM Thursday the stage was 15.8 feet...and
falling.
* Moderate flooding is occurring.
* Flood stage is 12 feet.
* The river will continue to fall to a stage of 15.1 feet by 7 AM Friday morning.
* At 16 feet...Flooding of farm lands...timberlands...and access
roads will occur.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC209-271-309-280427-
/O.CON.KFFC.FL.W.0212.000000T0000Z-000000T0000Z/
/LBRG1.2.ER.200225T0325Z.200228T0000Z.000000T0000Z.NO/
927 AM EST Thu Feb 27 2020
The Flood Warning continues for
The Ocmulgee River near Lumber City.
* Until further notice.
* At 08AM Thursday the stage was 18.7 feet...and
rising.
* Moderate flooding is occurring.
* Flood stage is 15 feet.
* The river will continue rising to near 18.9 feet by after midnight
tomorrow then begin falling.
* At 18 feet...Moderate flooding begins. Flooding of the access
road to the boat ramp near the Highway 341 bridge begins.
&&
LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
3191 8258 3176 8285
$$
GAC115-280427-
/O.CON.KFFC.FL.W.0114.000000T0000Z-000000T0000Z/
/HMMG1.2.ER.200207T0527Z.200214T1200Z.000000T0000Z.NO/
927 AM EST Thu Feb 27 2020
The Flood Warning continues for
The Coosa River near Plant Hammond.
* Until further notice.
* At 9AM Wednesday the stage was 571.9 feet...and
falling.
* Minor flooding is occurring.
* Flood stage is 570 feet.
* At 572 feet...Minor flooding continues in the woodlands...fields
and pastures along the river upstream and downstream from the gage
behind Plant Hammond. The water reaches a low lying portion of a
parking lot near the intakes behind the plant. The boat ramp near
the intakes and a small portion of an access road near and under
the Georgia Highway 100 bridge will be under two feet of water.
&&
LAT...LON 3425 8531 3420 8536 3421 8539 3427 8542 3428 8537
$$
GAC303-319-271457-
/O.CAN.KFFC.FL.W.0217.000000T0000Z-200227T1427Z/
/OCOG1.1.ER.200226T0648Z.200226T1830Z.200227T1118Z.NR/
927 AM EST Thu Feb 27 2020
The Flood Warning is cancelled for
The Oconee River near Oconee.
* This takes effect immediately.
* At 8 AM Thursday the stage was 17.8 feet...and
falling.
* Flood stage is 18 feet.
* The river will continue to fall.
* At 18 feet...Flood stage is reached. Minor flooding begins in the
woodlands and wetlands along the river upstream and downstream from
a gage located by a dirt boat ramp on the west side of Avant Mine
off Adams Road in Washington County. The water level will be at the
top of the boat ramp.
&&
LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
3284 8303 3292 8311
$$
GAC167-303-319-280427-
/O.EXT.KFFC.FL.W.0168.000000T0000Z-200301T1648Z/
/OCNG1.2.ER.200219T1800Z.200221T1330Z.200301T1048Z.NO/
927 AM EST Thu Feb 27 2020
...Flood Warning extended until Sunday morning...The Flood Warning
continues for
The Oconee River near Oconee.
* Until Sunday morning.
* At 9 AM Thursday the stage was 19.4 feet...and
rising.
* Minor flooding is occurring.
* Flood stage is 17 feet.
* The river will continue rising to near 20.3 feet by after midnight
tomorrow. The river will fall below flood stage Sunday morning.
* At 21 feet...Moderate flooding begins. The dirt parking lot by
the Old Balls Ferry Road boat ramp is under one to three feet of
water. The end of Old Balls Ferry Road begins to flood. Flooding
continues and spreads further into the woodlands near the river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$
GAC167-175-303-319-280427-
/O.EXT.KFFC.FL.W.0208.000000T0000Z-200301T1600Z/
/DBNG1.2.ER.200221T0957Z.200223T1030Z.200301T1000Z.NO/
927 AM EST Thu Feb 27 2020
...Flood Warning extended until Sunday morning...The Flood Warning
continues for
The Oconee River near Dublin.
* From tomorrow late evening until Sunday morning.
* At 8AM Thursday the stage was 20.7 feet...and
falling. The river is expected to begin rising again overnight.
* Minor flooding is forecast.
* Flood stage is 21 feet.
* Forecast to rise above flood stage by tomorrow late evening and
continue to rise to near 21.3 feet by Saturday early afternoon.The
river will fall below flood stage by Sunday morning.
* At 21 feet...Flood stage is reached. Minor flooding begins in the
woodlands and natural flood plain along the river upstream and
downstream from the gage on U.S. Highway 80.
&&
LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
3236 8277 3254 8293
$$
GAC209-283-309-280427-
/O.CON.KFFC.FL.W.0175.000000T0000Z-000000T0000Z/
/MTVG1.1.ER.200220T1522Z.200225T1715Z.000000T0000Z.NO/
927 AM EST Thu Feb 27 2020
The Flood Warning continues for
The Oconee River near Mount Vernon.
* Until further notice.
* At 7AM Thursday the stage was 18.9 feet...and
steady.
* Minor flooding is occurring.
* Flood stage is 16 feet.
* The river will continue to fall to a stage of 17.8 feet by tomorrow morning .
* At 19 feet...Minor flooding expands further into the woodlands
and pastures upstream and downstream from the gage on U.S. Highway
280. The boat ramp parking lot is flooded out on the Wheeler County
side of the river. More homes on Dead River Road in the south part
of Montgomery County become surrounded with water. Some flooding
inside the structures is possible. Some portions of Dead River Road
are covered by at least a foot of water.
&&
LAT...LON 3236 8277 3238 8268 3220 8259 3196 8251
3195 8259 3218 8268
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 26, 12:30 AM EST, 1 hour 38 minutes earlier.
Area forecast discussion, Feb 26, 12:30 AM EST, 1 hour 38 minutes before
Area Forecast Discussion...Updated for Aviation National Weather Service Peachtree City GA 1230 AM EST Wed Feb 26 2020 .UPDATE... Minor adjustments to near term as moisture axis and boundary lingers in the far southeast to allow for some slight to low end chance pops for light rain/showers, otherwise cirrus deck persists across the majority of the area. Added some patchy fog given the trends in the far southeast with greater moisture present. Will need to watch if lower vsbys warrant any dense coverage later. Previous discussion follows... Baker && PREV DISCUSSION... /Issued 718 PM EST Tue Feb 25 2020/ UPDATE... 00z Aviation update below. Baker PREV DISCUSSION... /Issued 352 PM EST Tue Feb 25 2020/ SHORT TERM /Tonight through Wednesday Night/... Lingering isolated showers over central Georgia will continue over portions of central Georgia tonight. Models are in fairly good agreement, tracking the upper low across the Mississippi and Tennessee valleys tonight and tomorrow. Models are having a hard time agreeing the strength of the upper low/short wave as it moves into north Georgia Wednesday night into Thursday morning. The cold front will push through the state tomorrow afternoon and evening with colder air filtering into the state with temperatures near or below freezing across higher elevations of north Georgia between 06- 12Z. Showers along and ahead of the front will taper off across the area through the evening hours, with only low chance POPs across north Georgia expected after midnight. Expect to see some snow mixing into the tapering showers by late evening across the north before much of the precipitation exits by daybreak Thursday. Only light accumulations expected, and mainly in the higher elevations of the north Georgia mountains. warmer than normal temperatures tonight and tomorrow will transition to colder than normal Thursday morning after the cold front moves through. Atwell && .LONG TERM /Thursday through Tuesday/... The long term forecast period begins with a longwave trough across much of the US with a surface cold front southeast of the area. As the parent surface low pressure system across the Great Lakes region continues to push northeast into Canada, we will start to see very weak southwesterly flow aloft as another shortwave approaches the area. Much of Thursday and early Friday is expected to be dry before the shortwave arrives in the area Friday afternoon through Saturday. The shortwave trough is expected to dig across the local forecast area providing another shot of cold air in addition to chances for wintry precipitation across northern Georgia. As the current forecast stands, there is the potential for a rain/snow mix across portions of northern Georgia with the chance for a transition to all snow across far northern Georgia; especially in the higher elevations. Surface temperatures early on Friday across the NE mountains will be in the mid to upper 20s with temperatures in the low to mid 30s across the atl metro area. This will allow for some light accumulations across mainly far northern Georgia and the mountains late Friday night into Saturday. Chances for rain/snow will continue into Saturday morning before tapering off later in the day across far northern Georgia. Otherwise, the rest of the area should remain mostly dry through much of the weekend. The next chances for rain will be on Monday and Tuesday as another system approaches the local forecast area. Temperatures through the early part of the extended will be below average with high temperatures in the 40s and 50s with low temperatures in the 20s and 30s. Reaves && .AVIATION... 06Z Update... Initial VFR conditions with a cirrus deck...MVFR possible after 09z...then possible period of improvement from 15 to 17z before back to MVFR for all sites in the afternoon with the next approaching disturbance. Have VCSH for some isolated potential development in the northern sites from mainly 17-23z. Winds tonight light out of WNW then increasing near 8 kts with low end gusts by 17z and 12-14kts gusting 20-23 kts by late afternoon into evening Wed. //ATL Confidence...06Z Update... Medium on possible MVFR ceilings this morning. Medium to high on all else. 41 && .PRELIMINARY POINT TEMPS/POPS... Athens 47 62 33 49 / 5 30 20 0 Atlanta 46 56 31 46 / 5 30 20 0 Blairsville 41 51 26 41 / 5 50 40 5 Cartersville 44 53 30 46 / 5 40 20 0 Columbus 50 63 34 52 / 10 20 20 0 Gainesville 45 57 31 46 / 5 30 20 0 Macon 52 66 34 52 / 10 20 20 0 Rome 43 52 30 47 / 5 40 20 0 Peachtree City 46 59 32 48 / 5 30 20 0 Vidalia 59 69 38 55 / 30 40 40 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...41 LONG TERM....Reaves AVIATION...41
Hazardous weather outlook, Feb 25, 10:56 PM EST, 3 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1056 PM EST Tue Feb 25 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-270400- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1056 PM EST Tue Feb 25 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... There is a chance for some wintry weather across portions of north Georgia Wednesday night into early Thursday morning as cooler temperatures move into the area. There is the potential for rain showers to transition into snow showers. Accumulations of a trace up to an inch will be possible across the higher elevations of northern Georgia. There is another chance for wintry weather across portions of northern Georgia Friday night into Saturday. Some light accumulations may be possible across far northern Georgia, but interested parties should continue to monitor the forecast for updates. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
Nearby
River Flood Warnings in Georgia, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.